MathSciNet Relay Station
MathSciNet bibliographic data
MR2177037 11P83 (05A17 11P81)
Berkovich, Alexander; Garvan, Frank G. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo 5 and generalizations. Trans. Amer. Math. Soc. 358 (2006), no. 2, 703–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement